# SDR HEEA060165

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102505
- Condition: Weak
- Location: Navigation
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV RECEIVER SENSITIVITY WEAK.
